# SDR CA000530030

- Difficulty date: April 18, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 727-27C
- Aircraft time: 56,965 hours, 51,600 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3242 · Brake
- Part: Line
- Part number: BACH30A50
- Condition: Ruptured
- Location: Brake Assy
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 MAIN WHEEL BRAKE FOUND ON FIRE FOLLOWING ENGINE SHUT DOWN.  HYD BRAKE LINE TO NR 1 BRAKE RUPTURED. LINE AND NR 1 AND 2 BRAKE REPLACED.
